Tohoku Mathematical Journal

A generalization of Haar functions

Chinami Watari

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 8, Number 3 (1956), 286-290.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244953

Digital Object Identifier
doi:10.2748/tmj/1178244953

Mathematical Reviews number (MathSciNet)
MR0087793

Zentralblatt MATH identifier
0073.05704

Subjects
Primary: 42.1X

Citation

Watari, Chinami. A generalization of Haar functions. Tohoku Math. J. (2) 8 (1956), no. 3, 286--290. doi:10.2748/tmj/1178244953. https://projecteuclid.org/euclid.tmj/1178244953


Export citation

References

  • [1] H. E. CHRESTENSON, A class of generalized Walsh functions, Pacific Jour. Math, 5 (1955), 17-31.
  • [2] A. HAAR, Inaugural Dissertation, Gottingen, 1909. Zur Theorie der orthogonale Funktionensysteme, Math. Ann., 69(1910), 331-371.
  • [3] P. LEVY, Sur une generalisation des fonctions orthogonales de M. Rademacher, Comm. Math. Helv., 16(1944), 146-152.